# SDR AALA20110122NRT01

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 20,521 hours, 2,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER BULKHEAD LEFT EMERGENCY AISLE LIGHT COVER MISSING.  REPLACED LENS FOR EMERGENCY AISLE LIGHT AT LHR ON 01/26/2011.
